Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 129, NWS Philadelphia/Mount Holly

July 24, 20178 counties in New Jersey; Monroe County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 24, 2017, 3:36 AM EDT for 8 counties in New Jersey; Monroe County, Northampton County, Pennsylvania. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jul 24, 2017, 3:36 AM EDT (07:36 UTC)
Expired
Jul 24, 2017, 9:30 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WGUS81 KPHI 240736
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
336 AM EDT MON JUL 24 2017

NJC019-021-023-025-027-035-037-041-PAC089-095-241330-
/O.NEW.KPHI.FA.Y.0129.170724T0736Z-170724T1330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Mercer NJ-Somerset NJ-
Monmouth NJ-Middlesex NJ-Monroe PA-Northampton PA-
336 AM EDT MON JUL 24 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
  Morris County in northern New Jersey...
  Northeastern Hunterdon County in northwestern New Jersey...
  Sussex County in northwestern New Jersey...
  Warren County in northwestern New Jersey...
  Eastern Mercer County in central New Jersey...
  Somerset County in northern New Jersey...
  North central Monmouth County in central New Jersey...
  Middlesex County in northern New Jersey...
  Northeastern Monroe County in northeastern Pennsylvania...
  Northeastern Northampton County in eastern Pennsylvania...

* Until 930 AM EDT

* At 332 AM EDT...Doppler radar indicated that bands of heavy rain 
  will be moving through much of northern New Jersey this morning. 
  This will result in areas of minor flooding and probably much 
  slower than normal morning commutes.  

* Some locations that could experience flooding include...
  New Brunswick, Perth Amboy, Morristown, Somerville, Port Jervis,
  Newton, Somerset, Edison, Old Bridge, East Brunswick, Bridgewater,
  South Brunswick, Sayreville, North Brunswick, Carteret, Dover,
  Madison, Hopatcong, Middlesex and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams...urban areas...highways...streets and underpasses
as well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams...country roads...farmland...and other low lying
spots.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams...rivers...or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 4120 7437 4104 7450 4100 7430 4090 7427
      4091 7433 4075 7436 4067 7446 4065 7440
      4060 7446 4060 7421 4047 7427 4044 7410
      4020 7464 4124 7532 4125 7513 4115 7515
      4108 7503 4116 7490 4135 7475 4136 7469

$$

Drag
1 follow-up statement
537 
WGUS81 KPHI 241009
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
609 AM EDT MON JUL 24 2017

NJC021-023-025-241014-
/O.CAN.KPHI.FA.Y.0129.000000T0000Z-170724T1330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer NJ-Monmouth NJ-Middlesex NJ-
609 AM EDT MON JUL 24 2017

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS HAS
BEEN CANCELLED FOR EASTERN MERCER...NORTH CENTRAL MONMOUTH AND
MIDDLESEX COUNTIES...

THE HEAVIEST RAIN HAS ENDED. THEREFORE, THE FLOODING THREAT HAS 
ENDED.

LAT...LON 4120 7437 4104 7450 4100 7430 4090 7427
      4091 7433 4075 7436 4067 7446 4065 7440
      4060 7446 4057 7488 4072 7498 4124 7532
      4125 7513 4115 7515 4108 7503 4116 7490
      4135 7475 4136 7469

$$

NJC019-027-035-037-041-PAC089-095-241330-
/O.CON.KPHI.FA.Y.0129.000000T0000Z-170724T1330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Somerset NJ-Monroe PA-
Northampton PA-
609 AM EDT MON JUL 24 2017

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 930 AM EDT FOR
MORRIS...NORTHEASTERN HUNTERDON...SUSSEX...WARREN...NORTHERN
SOMERSET...NORTHEASTERN MONROE AND NORTHEASTERN NORTHAMPTON
COUNTIES...

At 604 AM EDT, radar indicated bands of moderate to heavy rain could 
rotate back over far northern New Jersey after 7 AM, possibly 
causing pockets of minor flooding toward 8 or 9 am. 

Some locations that could experience flooding include... Morristown, 
Port Jervis, Newton, Bridgewater, Dover, Madison, Hopatcong, Florham 
Park, East Hanover, Lincoln Park, Kinnelon, East Stroudsburg, 
Hackettstown, Chatham, Boonton, Butler, Wharton, Washington, 
Rockaway and Blairstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 4120 7437 4104 7450 4100 7430 4090 7427
      4091 7433 4075 7436 4067 7446 4065 7440
      4060 7446 4057 7488 4072 7498 4124 7532
      4125 7513 4115 7515 4108 7503 4116 7490
      4135 7475 4136 7469

$$

Drag

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 24, 12:50 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 24, 12:50 AM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1250 AM EDT Mon Jul 24 2017

.SYNOPSIS...
A frontal boundary will remain over our area overnight. Low
pressure will ride eastward along the front and it should pass
through our area on Monday. A second low will follow on Monday
night and Tuesday as the boundary sinks slowly to the south.
High pressure is forecast to build down from the northwest for
the middle part of the week. A cold front from the northwest is
anticipated to arrive on Friday. The front is expected to move
slowly to our southeast over the weekend as areas of low
pressure travel along it.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
**A Flash Flood Watch is in effect for the I-95 corridor and
areas to the north and west for tonight through early Monday
morning.**

Widespread rain showers with downpours (1-2 inches per hour)
and scattered thunderstorms attm. Localized flooding and sct
severe with spin-ups noted across Srn nj recently. This should
continue much of the overnight with the most intense activity
across Delmarva and srn NJ. Frequent sps/svr/fls/ffw statements
being issued.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The boundary remains in the area with the low pressure system
moving through the region on Monday. A cold front will drop down
from the the north on Monday, taking its time as it makes its
way through our area. A continued chance for showers exists
through much of the day with a chance for some thunderstorms as
well. Heavy rain will remain a threat in some of the stronger
showers and in thunderstorms.

Some clearing may occur during the afternoon, mainly southern
areas, with more clearing expected towards evening.

Highs will rebound slightly and dewpoints should start to drop,
although that may be a slower process. It will still feel
humid, especially across Delmarva and extreme southern New
Jersey. Expect highs to be in the lower 90s from
I-95/Philadelphia and points to the south and in the mid to
upper 80s through central New Jersey. Lehigh Valley, Pocono and
northern New Jersey will remain cooler with highs in the 70s to
around 80.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.

Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.

A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.

The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.

Temperatures are expected to be seasonable during the period
from Monday night through Sunday.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Widespread  poor cigs/vsbys with showers and sct tstms over the
area tonight. Conditions should persist into Monday morning.
More sct tstms later monday afternoon.

OUTLOOK...
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.

Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.

Tuesday night through Wednesday night...Mainly VFR.

Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.

Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.

&&

.MARINE...
Sub-advisory conditions are expected to continue on the area
waters through Monday. Seas are 2 to 4 feet on the ocean and
around 2 to 3 feet on the Delaware Bay. While seas are expected
to remain below 5 feet, they may near 5 feet late tonight/early
Monday, mainly our northernmost waters. Additionally, winds will
pick up some overnight our of the east in response to a surface
low moving over the area and a tightening pressure gradient.
The gradient doesn't look to fully wrap up until the surface low
is to the east of our area. Winds may gusty briefly near 25
knots but confidence is low that a small craft advisory will be
needed.

Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.

OUTLOOK...
Monday night through Friday...No marine headlines are
anticipated.

RIP CURRENTS...
A low risk remains is expected for Monday for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.

&&

.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory has been taken down. Minor tidal
flooding has occurred with the past high tide. It's possible
that more may occur Monday night, but that is not certain yet.
We may issue another Coastal Flood Advisory with the 330 am
package.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

Hamburg NJ transmitter is off the air. No known rts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT early this morning for PAZ054-
     055-060>062-070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT early this morning for NJZ001-
     007>010-012-013-015>019.
DE...Flash Flood Watch until 6 AM EDT early this morning for DEZ001.
MD...Flash Flood Watch until 6 AM EDT early this morning for MDZ008.
MARINE...None.

&&

Synopsis...Iovino/99
Near Term...PO
Short Term...Meola
Long Term...Iovino
Aviation...PO
Marine...Iovino/Meola
Tides/Coastal Flooding...PO
Equipment...
Hazardous weather outlook, Jul 24, 12:41 AM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1241 AM EDT Mon Jul 24 2017

NJZ001-007>010-012-013-015-019-PAZ054-055-061-062-105-106-250445-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton-
Upper Bucks-Lower Bucks-
1241 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ020-027-250445-
Ocean-Southeastern Burlington-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Thunderstorms may produce poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-MDZ008-NJZ016>018-PAZ060-070-071-101>104-250445-
New Castle-Cecil-Salem-Gloucester-Camden-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
1241 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-MDZ012-015-019-020-NJZ021>023-250445-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Cumberland-Atlantic-Cape May-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Tonight.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-026-250445-
Eastern Monmouth-Coastal Ocean-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

A moderate risk for the development of dangerous rip currents is
expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ024-025-250445-
Atlantic Coastal Cape May-Coastal Atlantic-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

A moderate risk for the development of dangerous rip currents is
expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450-451-250445-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Thunderstorms may produce wind gusts over 34 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-452>455-250445-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Thunderstorms may produce wind gusts over 34 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 24, 3:13 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      1 NE STONES THROW       39.64N  75.73W
07/24/2017                   NEW CASTLE         DE   MESONET

            CHRISTINA RIVER ROSE 4 FEET IN 45 MINUTES.

&&

EVENT NUMBER PHI1701142

STACHELSKI
Local storm report, Jul 24, 3:20 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     HEAVY RAIN       1 NW BEACH HAVEN WEST   39.68N  74.24W
07/24/2017  M2.32 INCH       OCEAN              NJ   MESONET

            CWOP WEATHER STATION IN BEACH HAVEN WEST SECTION OF
            STAFFORD TOWNSHIP MEASURED A 24 HOUR TOTAL OF 2.32
            INCHES.

&&

EVENT NUMBER PHI1701143

STACHELSKI
Local storm report, Jul 24, 3:24 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     HEAVY RAIN       SHIP BOTTOM             39.64N  74.18W
07/24/2017  M4.35 INCH       OCEAN              NJ   MESONET

            24 HOUR TOTAL FROM CWOP STATION WITH 1.57 INCH FALLING
            IN AN HOUR ENDING AT 215 AM.

&&

EVENT NUMBER PHI1701144

STACHELSKI
Local storm report, Jul 24, 3:30 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HEAVY RAIN       HOLGATE                 39.54N  74.25W
07/24/2017  M3.36 INCH       OCEAN              NJ   MESONET

            24 HOUR TOTAL AT CWOP MESONET STATION.

&&

EVENT NUMBER PHI1701146

STACHELSKI
Local storm report, Jul 24, 3:33 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     HEAVY RAIN       SPRAY BEACH             39.58N  74.23W
07/24/2017  M3.52 INCH       OCEAN              NJ   MESONET

            CWOP MESONET STATION 24 HOUR TOTAL.

&&

EVENT NUMBER PHI1701147

STACHELSKI
Local storm report, Jul 24, 3:35 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     HEAVY RAIN       HIGH POINT              39.70N  74.14W
07/24/2017  M3.27 INCH       OCEAN              NJ   MESONET

            HARVEY CEDARS ONJSC MESONET STATION 24 HOUR TOTAL.

&&

EVENT NUMBER PHI1701148

STACHELSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:39 PM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
Jul 23, 10:18 PM EDTFlash Flood WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem8 hr
Jul 23, 10:23 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem52 min
Jul 23, 10:54 PM EDTSpecial Weather StatementPHIGloucester51 min
Jul 23, 11:38 PM EDTTornado WarningPHIAtlantic, Cape May37 min
Jul 23, 11:41 PM EDTSpecial Marine WarningPHI64 min
Jul 23, 11:43 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean, Salem6 hr
Jul 23, 11:50 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Monmouth, Ocean6 hr
Jul 24, 12:04 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem41 min
Jul 24, 12:35 AM EDTSpecial Marine WarningPHI55 min
Jul 24, 12:56 AM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 24, 1:23 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 1:33 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem5 hr
Jul 24, 2:02 AM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jul 24, 2:08 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 2:10 AM EDTSpecial Marine WarningPHI95 min
Jul 24, 2:34 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem41 min
Jul 24, 2:44 AM EDTSpecial Marine WarningPHI91 min
Jul 24, 3:00 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 24, 3:03 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Jul 24, 3:17 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Warren118 min
Jul 24, 3:21 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean3 hr
Jul 24, 3:34 AM EDTSpecial Marine WarningPHI116 min
Jul 24, 3:55 AM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jul 24, 9:30 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset60 min
Jul 24, 10:04 AM EDTSmall Craft Advisory for Hazardous SeasPHI8 hr
Jul 24, 10:40 AM EDTAreal Flood WarningPHICumberland10 hr
Jul 24, 2:55 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean11 hr
Jul 24, 7:07 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren113 min
Jul 24, 7:48 PM EDTAreal Flood AdvisoryPHIHunterdon117 min
Jul 24, 3:47 AM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton118 min
Jul 24, 5:23 PM EDTSpecial Weather StatementPHIBerks37 min
Jul 24, 5:31 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh59 min
Jul 24, 6:15 PM EDTSpecial Weather StatementPHIBerks45 min
Jul 24, 6:30 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery60 min
Jul 24, 6:43 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jul 24, 6:47 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 24, 7:07 PM EDTSpecial Weather StatementPHIBerks23 min
Jul 24, 7:12 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery, Northampton2 hr
Jul 24, 7:16 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery119 min
Jul 24, 7:23 PM EDTFlash Flood WarningPHIBucks, Lehigh, Montgomery4 hr
Jul 24, 7:26 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery49 min
Jul 24, 7:42 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery2 hr
Jul 24, 7:50 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia25 min

Nearby

Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.